Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 40, NWS Indianapolis, IN

June 7, 20085 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 7, 2008, 1:53 PM EDT for 5 counties in Indiana. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 1:53 PM EDT (17:53 UTC)
Expired
Jun 7, 2008, 8:00 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 7 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:57 PM EDTHEAVY RAIN 3.032 Se Brownsburg, IN
Jun 7, 4:30 PM EDTFLASH FLOODGreencastle, INSEVERAL ROADS/BRIDGES AND CULVERTS WASHED OUT DUE TO EXCESSIVE RAINFALL OVERNIGHT. MAINLY IN SOUTHERN HALF OF COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 157 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2468 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 071757
FFWIND
INC063-081-097-109-133-080000-
/O.NEW.KIND.FF.W.0040.080607T1753Z-080608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 PM EDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENDRICKS COUNTY IN CENTRAL INDIANA...
  NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  NORTHERN MORGAN COUNTY IN CENTRAL INDIANA...
  CENTRAL PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 800 PM EDT

* AT 150 PM EDT...WEATHER RADAR INDICATED THE RAIN HAS ENDED ACROSS  
  THE WARNED AREA. HOWEVER...CONDITIONS ARE FAVORABLE FOR ADDITIONAL 
  THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON. ANY ADDITIONAL
  RAINFALL WILL EXACERBATE THE CURRENT FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WYNNEDALE...SPRING HILL...ROCKY RIPPLE...NORTH CROWS NEST...
  MERIDIAN HILLS...CROWS NEST AND CLERMONT.

THIS IS A VERY SERIOUS SITUATION. WIDESPREAD AND SEVERE FLOODING IS 
OCCURRING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER 
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT.

LAT...LON 3982 8691 3991 8595 3989 8595 3988 8596
      3962 8596 3957 8597 3959 8695
TIME...MOT...LOC 1753Z 180DEG 0KT 3981 8660

$$

JAS
1 follow-up statement
000 
WGUS73 KIND 072124
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT SAT JUN 7 2008

INC063-081-097-109-133-080000-
/O.CON.KIND.FF.W.0040.000000T0000Z-080608T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
521 PM EDT SAT JUN 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHERN MORGAN...NORTHERN JOHNSON...CENTRAL PUTNAM...HENDRICKS AND
MARION COUNTIES...

AT 516 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
WIDESPREAD FLOODING OF ROADWAYS CONTINUES ACROSS THE WARNED AREA 
INCLUDING PARTS OF THE INDIANAPOLIS METROPOLITAN AREA. DO NOT MOVE 
BARRICADES AND ATTEMPT TO DRIVE THROUGH FLOODED ROADWAYS. FLOODING 
KILLS MORE PEOPLE THAN ANY OTHER THUNDERSTORM HAZARD INCLUDING 
TORNADOES AND LIGHTNING. MANY FATALITIES OCCUR IN AUTOMOBILES. IF 
ROADWAYS ARE FLOODED...TURN AROUND DON/T DROWN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYNNEDALE...
SPRING HILL...ROCKY RIPPLE...NORTH CROWS NEST...MERIDIAN HILLS...
CROWS NEST AND CLERMONT.

LAT...LON 3982 8691 3991 8595 3989 8595 3988 8596
      3962 8596 3957 8597 3959 8695
TIME...MOT...LOC 2121Z 180DEG 0KT 3981 8660

$$

CO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 12:40 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 7, 12:40 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1240 PM EDT SAT JUN 7 2008

.AVIATION...DISCUSSION FOR 071800Z TAF ISSUANCE. CURRENT CONVECTION
GRADU DIMINISHING ACRS THE AREA...WITH A WELL DEFINED OUTFLOW
BOUNDARY EXTENDING OVR THE FAR SW PARTS OF THE LOCAL AREA. CURRENT
AREA OF CONVECTION XPCTD TO CONT DRFTG NEWD DURG THE AFT...PROBABLY
DIRECTLY IMPACTING THE KLAF TERMINAL FM TIME TO TIME THRU ABOUT
072000Z. ELSEWHERE...REGENERATION OF CONVECTION ALONG OUTFLOW
BOUNDARY IS PROBLEMATIC. CONVECTIVE TEMPS SW OF THE BOUNDARY ARE
CLOSE TO BEING REACHED AND LO LVL CONVERGENCE ALONG BOUNDARY QUITE
STG ALONG WITH LTL CAP...SO ADDITIONAL DEVELOPMENT PSBL. AS A
RESULT...APPEARS A LO THREAT CONVECTION EXISTS INTO THE LT
AFT HRS OVR THE SRN TERMINALS. THIS THREAT SHOULD SHFT NEWD AS
OUTFLOW MIXES OUT TO THE NE. MOST OF THE CONVECTIVE THREAT XPCTD TO
END BY 072300Z OR SO.

POTENTIAL FOR SFC WND GUSTS ARND 25 KTS FM 210-230 HEADINGS TO
SPREAD NEWD DURG THE AFT AS OUTFLOW MIXES OUT TO THE NE. WND GUSTS
XPCTD TO DIMINISH ARND SUNSET.

&&

.DISCUSSION...FORECAST FOCUS WILL REVOLVE AROUND TSRA CHANCES TODAY
AND FLOOD ISSUES.

A LARGE AREA OF CONVECTION HAS CONTINUED TO DEVELOP TO THE WEST/SW
OF THE IND CWA THIS MORNING THANKS TO OLD BOUNDARIES PROVIDING FOCUS
FOR DEVELOPMENT AND H85 FLOW PARALLEL TO THE SURFACE BOUNDARIES.
TRAINING OF THESE CELLS HAS BEEN OCCURRING MOST OF THE NIGHT AND
SHOWS LITTLE SIGN OF LETTING UP THIS MORNING.  SATELLITE CLOUD TOPS
CONTINUE TO COOL WHILE MORE DEVELOPMENT IS TAKING PLACE ACROSS
CENTRAL ILLINOIS AT 07Z.

TODAY...WILL RAISE POPS OVER MOST OF CENTRAL INDIANA TO COVER THE
PERSISTANT TSRA ACTIVITY.  QPF WILL BE HIGH IN SOME AREAS WITH STORM
TOTALS POSSIBLY REACHING OVER 5 INCHES.  THE HARDEST HIT AREAS ARE
NOW UNDER AN AREAL FLOOD WARNING UNTIL 915AM AND WILL KEEP THAT
GOING.  WILL CONTINUE TO EVALUATE THE NEED FOR EXPANSION THROUGH THE
EARLY MORNING HOURS.  AFTER THIS OVERNIGHT ACTIVITY BEGINS TO WANE
LATER THIS MORNING SOME BREAKS IN THE CLOUDS WILL BE POSSIBLE.  THIS
IN TURN WILL ALLOW FOR SOME DESTABILIZATION AND MORE TSRA THIS
AFTERNOON.  TEMPS WILL BE NEARLY IDENTICAL TODAY AS YESTERDAY.

TONIGHT...ACTIVITY SHOULD BE OVER BY TONIGHT AS UPPER SUPPORT SHIFTS
NORTH.  TEMPS WILL STILL BE IN THE 70S WITH WARM H85 TEMPS STILL
OVER US.

SUNDAY...QUIET WEATHER IS EXPECTED THROUGH ON SUNDAY AS THE
PERSISTENT HIGH OVER THE SE CONUS HANGS TOUGH.  LITTLE AIRMASS
MODIFICATION IS EXPECTED SO TEMPS WILL REMAIN IN THE UPPER 80S/LOW
90S FOR HIGHS AND AROUND 70 FOR LOWS.

MONDAY AND TUESDAY...NEXT SYSTEM WILL BEGIN TO AFFECT CENTRAL
INDIANA ON MONDAY.  IT LOOKS VERY SIMILAR TO THE CURRENT SYSTEM WITH
A SFC LOW TO THE WEST THAT WILL BE SHOVED N/NE INTO THE GREAT LAKES
SINCE EASTWARD MOVEMENT WILL BE THWARTED BY THE SE CONUS RIDGE EARLY
ON.  BY MONDAY NIGHT BOTH THE NAM/GFS SHOW THE FRONT MAKING MORE
PROGRESS INTO CENTRAL INDIANA BRINGING COOLER TEMPS TO THE REGION.
THE COOL DOWN WILL ONLY BE AROUND 4C AT H85 AND THAT WILL GIVE
ROUGHLY LOW TO MID 80S AT THE SFC FOR TUESDAY.

WEDNESDAY THROUGH FRIDAY...THE GFS/ECMWF SHOW H5 RIDGING SHIFTING
FROM THE SE CONUS TO THE SW CONUS.  FLOW OVER INDIANA GOES MORE
ZONAL WHICH WILL GIVE US A PERIOD OF QUIET WEATHER.  TEMPS WILL
STILL BE ABOVE NORMAL IN THE MID 80S.  BY FRIDAY ANOTHER COLD FRONT
WILL BE MOVING INTO THE STATE BRINGING ANOTHER ROUND OF TSRA.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JAS
PUBLIC...SALLY
Hazardous weather outlook, Jun 7, 4:49 AM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 AM EDT SAT JUN 7 2008

INZ021-028>031-035>049-051>057-060>065-067>072-080900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
449 AM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING WIND AND HAIL THE MAIN THREAT.

WIDESPREAD FLOODING WILL OCCUR MAINLY ALONG AND SOUTH OF
INTERSTATE 70 DUE TO NEARLY CONTINUOUS HEAVY RAINFALL OVERNIGHT.
ADDITIONAL STORMS THAT ARE EXPECTED THIS AFTERNOON WILL ALSO
CONTAIN HEAVY RAIN AND POSSIBLE FLASH FLOODING.

HOT AND HUMID CONDITIONS WILL CONTINUE TODAY. THE HEAT INDEX WILL
REACH THE LOWER TO MIDDLE 90S. REMEMBER TO SLOW DOWN AND DRINK
PLENTY OF WATER WHEN OUTDOORS IN THE HEAT.

ALSO REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
HAZARD WITH ANY STORM THAT FORMS.

MINOR TO MAJOR FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS
ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD
STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE
INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY AND TUESDAY.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 7, 11:45 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 AM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HEAVY RAIN       SPENCER                 39.29N 86.77W
06/07/2008  M9.80 INCH       OWEN               IN   CO-OP OBSERVER

            STORM TOTAL RAINFALL OF 9.80 INCHES.

&&

NIELD
Local storm report, Jun 7, 11:46 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1146 AM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       EDINBURGH               39.35N 85.97W
06/07/2008  M9.30 INCH       JOHNSON            IN   FIRE DEPT/RESCUE

            STORM TOTAL OF 9.30 INCHES REPORTED BY EDINBURGH FIRE
            DEPARTMENT.

&&

NIELD
Local storm report, Jun 7, 12:23 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1223 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     FLASH FLOOD      7 N NASHVILLE           39.31N 86.24W
06/07/2008                   BROWN              IN   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED EVACUATIONS ONGOING DUE TO
            SEVERAL SMALL DAM FAILURES AND ONE IMMINENT FAILURE NEAR
            NINEVAH ROAD.

&&

NIELD
Local storm report, Jun 7, 12:26 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1226 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLASH FLOOD      3 W SOUTHPORT           39.66N 86.17W
06/07/2008                   MARION             IN   OTHER FEDERAL

            LITTLE BUCK CREEK ON STATE ROAD 37 HAS REACHED 15 FEET.
            WATER MAY BE APPROACHING THE HIGHWAY.

&&

NIELD
Local storm report, Jun 7, 12:27 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1227 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     FLASH FLOOD      4 SSE FRANKLIN          39.44N 86.03W
06/07/2008                   JOHNSON            IN   OTHER FEDERAL

            YOUNGS CREEK AT AMITY IS APPROACHING 15 FEET. WATER MAY
            BE OVER STATE ROAD 252 IN THAT AREA. THIS MAY BE A RECORD
            FLOOD.

&&

NIELD
Local storm report, Jun 7, 1:18 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       EDINBURGH               39.35N 85.97W
06/07/2008  M10.94 INCH      JOHNSON            IN   FIRE DEPT/RESCUE

            EDINBURGH FIRE DEPARTMENT REPORTS 10.94 INCHES STORM
            TOTAL RAINFALL.

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:25 PM EDTSevere Thunderstorm WarningINDClay, Monroe, Owen, Putnam50 min
Jun 6, 9:00 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan, Owen, Putnam45 min
Jun 6, 9:16 PM EDTFlash Flood WarningINDClay, Greene, Owen, Sullivan, Vigo4 hr
Jun 6, 9:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson30 min
Jun 6, 10:01 PM EDTSevere Thunderstorm WarningINDBartholomew, Shelby15 min
Jun 6, 10:50 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe40 min
Jun 7, 12:19 AM EDTFlash Flood WarningINDMonroe4 hr
Jun 7, 1:13 AM EDTAreal Flood WarningINDClay, Greene, Morgan, Owen, Putnam, Sullivan and 1 more3 hr
Jun 7, 4:07 AM EDTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 4 more18 hr
Jun 7, 8:00 AM EDTFlash Flood WarningINDBartholomew, Decatur, Hancock, Johnson, Rush, Shelby13 hr
Jun 7, 8:36 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Johnson, Marion, Montgomery and 4 more4 hr
Jun 7, 8:50 AM EDTRiver Flood WarningINDClay, Greene5 days
Jun 7, 10:29 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam4 hr
Jun 7, 12:19 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Montgomery, Tippecanoe and 2 more3 hr
Jun 7, 3:28 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 3 more3 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren4 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDBartholomew, Jackson68 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike8 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDMontgomery, Parke30 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDShelby19 hr
Jun 7, 7:53 PM EDTAreal Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam15 hr

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.